# SDR AALA202508209035

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 94,117 hours, 12,104 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV 4R DOOR KNOB JUST SPINS PAX GET LOCKED IN LAV. MAINTENANCE TIGHTENED DOOR KNOB MECHANISM OPS CHKS NORMAL.
